MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 42MM CONST HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 42MM CONST HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 42MM 2.5MM CONSTRAINED LINER
Medical Device Problem Codes Unstable (1667); Detachment of Device or Device Component (2907); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Joint Laxity (4526)
Date of Event 06/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, on (b)(6) surgeon brought a male patient aged 63 back for a revision surgery.The index procedure was done sometime in 2018.The patient presented with pain and feeling unstable.The 42mm 2.5mm constrained implant was disengaged and floating loosely in the joint.Sales rep was unable to get a serial number.Surgeon also removed the 0mm tray.The tray was replaced with a 5mm tray and the liner was replaced with a +0 constrained liner.The patient appear to do well with the surgery.Image received.The devices are not available for evaluation.
 
Additional Manufacturer Narrative
Section d6a: implant date - patient original tsa implant was done in 2018 - not exact date available.Section d10: concomitant product: eq rvs hum adptr plt +0 (cat# 320-110-00 / serial# (b)(6)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1/d2a/d2b, d4, d6a/d6b, h4, g3/g4, h6 mdr section codes updated/corrected: a, b, d, e.The revision reported may have been due to disassembly, prosthesis wear, migration, and/or instability.However, the reported disassembly, migration, and instability could not be confirmed.Additionally, potential contributions of user and patient-related considerations, an unreported traumatic event, incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), or a combination of the above to the reported disassembly of the humeral liner cannot be determined as the devices were not returned for evaluation and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
145-DEG PE 42MM CONST HUM LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key17216363
Report Number1038671-2023-01488
Device Sequence Number6232696
Product Code KWT
UDI-Device Identifier10885862086723
UDI-Public10885862086723
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2020
Device Model Number42MM 2.5MM CONSTRAINED LINER
Device Catalogue Number320-42-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2023
Supplement Date Received by Manufacturer05/09/2025
Initial Report FDA Received Date06/28/2023
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale